Manuscript received on April 30, 2020. | Revised Manuscript received on May 06, 2020. | Manuscript published on May 30, 2020. | PP: 1561-1579 | Volume-9 Issue-1, May 2020. | Retrieval Number: A2417059120/2020©BEIESP | DOI: 10.35940/ijrte.A2417.059120
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: Here we study variety of monoid and semiring recognizable l-fuzzy languages. A l-fuzzy language over an alphabet A is called commutative l-fuzzy language if it satisfies the condition (puvq) = (pvuq) , for all u,v,p,q ∈ A∗. We prove that the set of all commutative l-fuzzy languages is ∗-variety and conjunctive variety of l-fuzzy languages.
Keywords: Commutative l-fuzzy languages, Conjunctive variety of l-fuzzy languages, Generalized fuzzy languages, ∗-variety of l-fuzzy languages.
Scope of the Article: Fuzzy Logics